# SDR 95ZZZW478

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Corroded
- Location: Elev Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON ELEVATOR TRIM CONTROL CABLES (52AB) UNDER DOGHOUSE PANEL INTO HORIZ STABS (NEED FURTHER EXAMINATION).  UPON FURTHER INSPECTION FOUND CORROSION ON INNER STRANDS OF ELEV INTERCONNECT.  NO CORROSION ON OTHER CABLES.  (W)
